# SDR QXEA2016041400266

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 29,483 hours, 30,237 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unsecure
- Location: Service
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT THROUGH 12,000 FT, MASTER DOOR WARNING ILLUMINATED. WARNING WAS FOR SERVICE DOOR.  WHEN DESCENDING THROUGH 8,000 FT THE AFT F/A REPORTED THAT THE DOOR POPPED AND SLAMMED SHUT AND ALL INDICATIONS NORMAL AFTER THAT.  INSPECTED THE SERVICE DOOR WITH NO DEFECTS NOTED.  PERFORMED OPS TEST OF THE DOOR IAW AMM 52-41-00-710-801.  NO DEFECTS NOTED.  PERFORMED GROUND PRESSURIZATION IAW AMM 21-00-00-863-802. NO DEFECTS NOTED.  RETURNED TO SERVICE.
